MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION KIT

ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION KIT
Model Number IPN046779
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Per the doctor catheter tip broke off when removing from patient and tip is still in patients epidural space.
 
Additional Manufacturer Narrative
(b)(4).A lot number was not provided.A device history record review was performed based upon a lot number from sales history data.A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was returned for analysis.A lot number was not provided.A device history record review was performed based upon a lot number from sales history data.A device history record review was performed on the epidural catheter with no relevant findings.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION KIT
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12703798
Report Number1036844-2021-00166
Device Sequence Number19987011
Product Code CAZ
UDI-Device Identifier40801902014403
UDI-Public40801902014403
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K103658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN046779
Device Catalogue NumberWJ-05401
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale